Share:


Almost periodic solutions of impulsive integro‐differential neural networks

    Gani Tr. Stamov Affiliation
    ; Jehad O. Alzabut Affiliation

Abstract

In this paper, sufficient conditions are established for the existence of almost periodic solutions for system of impulsive integro‐differential neural networks. Our approach is based on the estimation of the Cauchy matrix of linear impulsive differential equations. We shall employ the contraction mapping principle as well as Gronwall‐Bellman's inequality to prove our main result.


The research of Gani Tr. Stamov is partially supported by the Grand 100ni087–16 from Technical University–Sofia


First published online: 10 Feb 2011

Keyword : almost periodic solution, neural networks, contraction mapping principle, Gronwall‐Bellman's inequality

How to Cite
Stamov, G., & Alzabut, J. (2010). Almost periodic solutions of impulsive integro‐differential neural networks. Mathematical Modelling and Analysis, 15(4), 505-516. https://doi.org/10.3846/1392-6292.2010.15.505-516
Published in Issue
Nov 15, 2010
Abstract Views
75
PDF Downloads
46